# SDR FDEA200902240678

- Difficulty date: February 24, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC24211
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, LT WING, INBD FLAP INBD SEGMENT, INBD UPPER LEADING EDGE SURFACE FOUND EXISTING REPAIR.  EXISTING REPAIR AT LT WING INBD FLAP INBD SEGMENT, INBD UPPER LEADING EDGE SURFACE EVALUATED AND FOUND NOT ACCOMPLISHED IAW ANY SRM REPAIR SCHEME.  LT WING INBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-02.
